# SDR IXXA05RNG068S

- Difficulty date: September 6, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xrs 40.869
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON WING UPPER SKIN STA XRS 40.869 REAR SPAR TO AUX SPAR - LT.  REPORTED AREA WAS BLENDED OUT AND REINFORCEMENT DOUBLER WAS FABRICATED AND INSTALLED IAW EO ATI-091005 AND EWO ATI 57-045. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
